Well, if you don't want to go back on it, then don't, however, you really should discuss these kinds of things with your doctor first. I'm not sure how long you were on the Zoloft, but it shouldn't be abruptly stopped, it should be tapered under the supervision of a doctor.
Why did you miss a whole week? Why do you not want to stay on it? Was it not working? How long were you on it at what dose? Are you addressing your depression any other way? Therapy?
Well I was going to comment along the lines of what was said above but also have you had withdrawal symptoms? As they can be worse when a medication is abruptly stopped. I have a friend who only missed one dose and had the worst withdrawal symptoms.
It's bad to come off a med, then go back on, then off again. So if you are going what you would call better then maybe stay off it.
Definetly go to your doctor and/or psychologist/psychiatrist about this.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.